# SDR SIMA20171221001

- Difficulty date: December 21, 2017
- Submitted: December 21, 2017
- Operation: Air carrier
- Aircraft: N691AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500860
- Aircraft time: 32,938 hours, 28,285 cycles
- System (JASC): 5542 · Rudder, Plate/Skin
- Part: Skin
- Condition: Punctured
- Location: Rudder
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND A PUNCTURE IN THE RUDDER ON THE RIGHT SIDE 20 MM FROM BOTTOM AND 45MM FROM AFT EDGE.  PERFORMED A PERMANENT REPAIR TO THE RUDDER IAW ERS-EM-55MR-614
